MathSciNet Relay Station
MathSciNet bibliographic data
MR2602717 35Q60 (78A60)
Dai, Zhengde; Liu, Jun; Liu, Zhenjiang Exact periodic kink-wave and degenerative soliton solutions for potential Kadomtsev-Petviashvili equation. Commun. Nonlinear Sci. Numer. Simul. 15 (2010), no. 9, 2331–2336.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement